The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

You searched for alghalith
Total of 24 results found in site

6: Paper Source PDF document

Paper's Title:

A Note on Taylor Expansions Without the Differentiability Assumption

Author(s):

Moawia Alghalith

Economics Dept.,
University of the West Indies,
St Augustine,
Trinidad and Tobago.

E-mail: malghalith@gmail.com

Abstract:

We introduce new Taylor expansions when the function is not differentiable.

Retraction

This article has been retracted under the authority of the Editor on Chief on 1 April, 2021. The PDF file is no longer available, but can be obtained from the editorial office upon request.



5: Paper Source PDF document

Paper's Title:

New Solutions to Non-Smooth PDEs

Author(s):

Moawia Alghalith

University of the West Indies,
St. Augustine,
Trinidad

moawia.alghalith@sta.uwi.edu

Abstract:

We provide strong solutions to partial differential equations when the function is non-differentiable.



5: Paper Source PDF document

Paper's Title:

New Stochastic Calculus

Author(s):

Moawia Alghalith

Department of Economics,
University of the West Indies, St. Augustine,
Trinidad and Tobago.

E-mail: malghalith@gmail.com
 

Abstract:

We present new stochastic differential equations, that are more general and simpler than the existing Ito-based stochastic differential equations. As an example, we apply our approach to the investment (portfolio) model.



5: Paper Source PDF document

Paper's Title:

New Exact Taylor's Expansions without the Remainder: Application to Finance

Author(s):

Moawia Alghalith

Economics Dept.,
University of the West Indies,
St Augustine,
Trinidad and Tobago.

E-mail: malghalith@gmail.com

Abstract:

We present new exact Taylor's expansions with fixed coefficients and without the remainder. We apply the method to the portfolio model.

Corrigendum.
A corrigendum for this article has been published. To view the corrigendum, please click here.



3: Paper Source PDF document

Paper's Title:

Corrigendum for New Exact Taylor's Expansions Without the Remainder: Application to Finance

Author(s):

Moawia Alghalith

Economics Dept.,
University of the West Indies,
St Augustine,
Trinidad and Tobago.

E-mail: malghalith@gmail.com

Abstract:

This article is a corrigendum to AJMAA Volume 15, Issue 1, Article 5, PDF Link.


Search and serve lasted 0 second(s).


2004-2021 Austral Internet Publishing